# SDR V0XD201406200152

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STRINGER 03L IS CRACKED AT FS 280.  REPAIRED STRINGER WITH LINTEL REPAIR KIT PN 670BA53040K1A IAW REO 670-53-21-493 REV C DATED 8 DEC 2011 & SB 670BA53-040 REV C DATED 20 SEP 2012.
